# SDR FXTA2025111000001

- Difficulty date: October 20, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N703BA
- Make and model: Textrn 408
- Aircraft serial: 4080039
- Aircraft time: 295 hours, 478 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: APTE51C1F75D
- Part serial: 88173595
- Condition: Failed
- Location: Rt Engine
- Part time: 295 hours, 478 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF RIGHT ENGINE LOSS TORQUE INDICATION.
